PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 2 | 590-602
Tytuł artykułu

Note on the concentration-compactness principle for generalized Moser-Trudinger inequalities

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let Ω ⊂ ℝn, n ≥ 2, be a bounded domain and let α < n − 1. Motivated by Theorem I.6 and Remark I.18 of [Lions P.-L., The concentration-compactness principle in the calculus of variations. The limit case. I, Rev. Mat. Iberoamericana, 1985, 1(1), 145–201] and by the results of [Černý R., Cianchi A., Hencl S., Concentration-Compactness Principle for Moser-Trudinger inequalities: new results and proofs, Ann. Mat. Pura Appl. (in press), DOI: 10.1007/s10231-011-0220-3], we give a sharp estimate of the exponent concerning the Concentration-Compactness Principle for the embedding of the Orlicz-Sobolev space W 01 L n logα L(Ω) into the Orlicz space corresponding to a Young function that behaves like exp t n/(n−1−α) for large t. We also give the result for the case of the embedding into double and other multiple exponential spaces.
Twórcy
Bibliografia
  • [1] Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the n-Laplacian, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 1990, 17(3), 393–413
  • [2] Ambrosetti A., Rabinowitz P.H., Dual variational methods in critical point theory and applications, J. Functional Analysis, 1973, 14(4), 349–381 http://dx.doi.org/10.1016/0022-1236(73)90051-7
  • [3] Brézis H., Nirenberg L., Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 1983, 36(4), 437–477 http://dx.doi.org/10.1002/cpa.3160360405
  • [4] Černý R., Concentration-Compactness Principle for embedding into multiple exponential spaces, Math. Inequal. Appl. (in press), preprint available at http://files.ele-math.com/preprints/mia-2330-pre.pdf
  • [5] Černý R., Generalized n-Laplacian: quasilinear nonhomogenous problem with the critical growth, Nonlinear Anal., 2011, 74(11), 3419–3439 http://dx.doi.org/10.1016/j.na.2011.03.002
  • [6] Černý R., Cianchi A., Hencl S., Concentration-Compactness Principle for Moser-Trudinger inequalities: new results and proofs, Ann. Mat. Pura Appl. (in press), DOI: 10.1007/s10231-011-0220-3
  • [7] Černý R., Gurka P., Hencl S., Concentration-compactness principle for generalized Trudinger inequalities, Z. Anal. Anwend., 2011, 30(3), 355–375
  • [8] Černý R., Mašková S., A sharp form of an embedding into multiple exponential spaces, Czechoslovak Math. J., 2010, 60(3), 751–782 http://dx.doi.org/10.1007/s10587-010-0048-9
  • [9] Černý R., Mašková S., On generalization of Moser’s theorem in the critical case, Math. Inequal. Appl., 2010, 13(4), 785–802
  • [10] Cianchi A., A sharp embedding theorem for Orlicz-Sobolev spaces, Indiana Univ. Math. J., 1996, 45(1), 39–65 http://dx.doi.org/10.1512/iumj.1996.45.1958
  • [11] Edmunds D.E., Gurka P., Opic B., Double exponential integrability of convolution operators in generalized Lorentz-Zygmund spaces, Indiana Univ. Math. J., 1995, 44(1), 19–43 http://dx.doi.org/10.1512/iumj.1995.44.1977
  • [12] Edmunds D.E., Gurka P., Opic B., Double exponential integrability, Bessel potentials and embedding theorems, Studia Math., 1995, 115(2), 151–181
  • [13] Edmunds D.E., Gurka P., Opic B., Sharpness of embeddings in logarithmic Bessel potential spaces, Proc. Roy. Soc. Edinburgh Sect. A, 1996, 126(5), 995–1009 http://dx.doi.org/10.1017/S0308210500023210
  • [14] Edmunds D.E., Gurka P., Opic B., On embeddings of logarithmic Bessel potential spaces, J. Funct. Anal., 1997, 146(1), 116–150 http://dx.doi.org/10.1006/jfan.1996.3037
  • [15] Edmunds D.E., Gurka P., Opic B., Norms of embeddings of logarithmic Bessel potential spaces, Proc. Amer. Math. Soc., 1998, 126(8), 2417–2425 http://dx.doi.org/10.1090/S0002-9939-98-04327-5
  • [16] Edmunds D.E., Krbec M., Two limiting cases of Sobolev imbeddings, Houston J. Math., 1995, 21(1), 119–128
  • [17] Fusco N., Lions P.-L., Sbordone C., Sobolev imbedding theorems in borderline cases, Proc. Amer. Math. Soc., 1996, 124(2), 561–565 http://dx.doi.org/10.1090/S0002-9939-96-03136-X
  • [18] Hencl S., A sharp form of an embedding into exponential and double exponential spaces, J. Funct. Anal., 2003, 204(1), 196–227 http://dx.doi.org/10.1016/S0022-1236(02)00172-6
  • [19] Lions P.-L., The concentration-compactness principle in the calculus of variations. The limit case. I, Rev. Mat. Iberoamericana, 1985, 1(1), 145–201 http://dx.doi.org/10.4171/RMI/6
  • [20] Moser J., A sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 1971, 20(11), 1077–1092 http://dx.doi.org/10.1512/iumj.1971.20.20101
  • [21] Opic B., Pick L., On generalized Lorentz-Zygmund spaces, Math. Inequal. Appl., 1999, 2(3), 391–467
  • [22] Rao M.M., Ren Z.D., Theory of Orlicz Spaces, Monogr. Textbooks Pure Appl. Math., 146, Marcel Dekker, New York, 1991
  • [23] Talenti G., Inequalities in rearrangement invariant function spaces, In: Nonlinear Analysis, Function Spaces and Applications, 5, Prometheus, Prague, 1994, 177–230
  • [24] Trudinger N.S., On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 1967, 17(5), 473–484
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0102-3
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.